# SDR 99UAL900648

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN, DEBRIEF CREW ON ARRIVAL.  HAD UNCOMFORTABLE SMELL THROUGHOUT AIRCRAFT FOR 15-20 AFTER T/O, LIKE A BURNED OIL SMELL POSSIBLY IN NR 2 PNEU SYSTEM.  ALL TEMPS, NORMAL.  NO SMELL ON APU.
